3 doctors weighed in:
How do you tell if you are overdosing on vitamins?
3 doctors weighed in

Dr. Paul Hartlaub
Preventive Medicine
2 doctors agree
In brief: May be hard to tell
In general, vitamins are tolerated at pretty high doses.
However, large doses can cause many problems, from interfering with medication effects to a variety of general symptoms that are hard to separate from other illnesses (e.g., stomach aches, numbness and tingling, and others). It is rare that you would need more than 100% of the recommended amount of any vitamin, but check it out if unsure.

In brief: May be hard to tell
In general, vitamins are tolerated at pretty high doses.
However, large doses can cause many problems, from interfering with medication effects to a variety of general symptoms that are hard to separate from other illnesses (e.g., stomach aches, numbness and tingling, and others). It is rare that you would need more than 100% of the recommended amount of any vitamin, but check it out if unsure.
Dr. Paul Hartlaub
Dr. Paul Hartlaub
Thank
Read more answers from doctors